Please use this identifier to cite or link to this item: doi:10.22028/D291-30551
Volltext verfügbar? / Dokumentlieferung
Title: An Algebraic Approach to the Identification of Linear Systems with Fractional Derivatives
Author(s): Gehring, Nicole
Rudolph, Joachim
Language: English
Title: IFAC-PapersOnLine
Volume: 50
Issue: 1
Startpage: 6214
Endpage: 6219
Publisher/Platform: Elsevier
Year of Publication: 2017
Publikation type: Journal Article
Abstract: Identification of fractional-order systems is considered from an algebraic point of view. The approach presented allows for a simultaneous estimation of model parameters and fractional (or integer) orders from input and output data. It is exact in that no approximations are required. Using the Laplace transform, algebraic manipulations are performed on the operational representation of the system. The unknown parameters and fractional orders are calculated solely from convolutions of known signals. A generalized Voigt model describing a viscoelastic material and a diffusion-wave equation representing a fractional partial differential equation are used to illustrate the approach.
DOI of the first publication: 10.1016/j.ifacol.2017.08.1018
URL of the first publication: https://www.sciencedirect.com/science/article/pii/S2405896317314969
Link to this record: hdl:20.500.11880/28915
http://dx.doi.org/10.22028/D291-30551
ISSN: 2405-8963
1474-6670
Date of registration: 25-Mar-2020
Faculty: NT - Naturwissenschaftlich- Technische Fakultät
Department: NT - Systems Engineering
Professorship: NT - Prof. Dr. Joachim Rudolph
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.